Every month a day or 2 before my period comes I have a crazy allergic reaction, I get itchy scratchy throat and ears and really bad stomach pains that turn into being diarrhea.
It happens every month and i have to take an allergy pill (arius) to make it calm down.
I have been to multiple doctors for allergy tests and im allergic to peanuts but that's it,
It has started happening since I had a miscarriage in 09 ,
At first I thought it was just a coincidence, but 2 years and the same thing? My doctor has no idea what it could be, Any suggestions? HELP!!!!!!!!!!!!!
Hi, welcome to the forum, the changing hormonal levels can be responsible for such symptoms. Allergy is one of the strong possibility, in such case you can take short course of anti histaminics against prescription before period.
Another possibility is variant of premenstrual syndrome. You need to undergo careful history, physical examination, chemistry profile, complete blood count, and serum TSH to rule out responsible causes including thyroid disorder.
Treatment in the form of 'SEROTONIN REUPTAKE INHIBITORS' in Luteal phase therapy, Antidepressants and lithium, ALPRAZOLAM or GNRH AGONISTS have been used with some success in alleviating premenstrual symptoms. I suggest you to consult gynecologist for further management. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.